MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL,

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL,
Lot Number 3.2.2.0
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H4: manufacturing date is not on the label, but it is known so field h4 has been completed with this information.H11: the manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported that the 'actual' values displayed in site setup did not match with the 'actual' values displayed on integrity.
 
Additional Manufacturer Narrative
H11 updated: the customer reported that the 'actual' values displayed in site setup did not match with the 'actual' values displayed on integrity.The investigation was completed by conducting a thorough evaluation of the product and the reported information.The mosaiq logs show that on 03 may 2025, field a1 was selected, and site setup verification was entered.The couch move assistant window was manually opened and prescribed offset shifts were successfully applied to the "start" values in cma to reach the "target" couch values.After the targets were achieved, no new couch positions were reported in the logs before the user overrode the "couch vertical actual" and "couch lateral actual" values that were displayed in site setup.These values are close to the starting couch positions prior to applying shifts and no unusual behavior was found in the logs to suggest why the couch actuals in site setup were not updating to current values.Once site setup was completed and the treatment field was loaded, the actuals presented in "treatment field verification" correctly reflected the current couch positions which still matched the intended targets for couch.The fields were treated, and based on the available information, there was no patient mistreatment.When the actual couch value in site setup verification do not automatically refresh with the new value from couch move assist, the user is alerted by the field being flagged in red.This shading alerts the user that the value is out of tolerance and must be corrected or overridden prior to continuing verification steps.These safety mitigations performed as expected.Elekta believes that a glitch happened during site setup which prevented updates to the couch actuals displayed in that window.The glitch cannot be explained as nothing abnormal was captured in the logging during that period.The actual root cause cannot be determined.Mosaiq did not have any malfunction and is working as designed and intended.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL,
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW  113 68
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key22122364
Report Number3015232217-2025-00019
Device Sequence Number7175431
Product Code IYE
UDI-Device Identifier07340201500071
UDI-Public(01)07340201500071(10)3.2.2.0
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K223229
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number3.2.2.0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown